# SDR CALA2021022500227

- Difficulty date: February 25, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- Aircraft time: 98,577 hours, 23,276 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 34400
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHK FOUND SEAT EMERGENCY LIGHTS INOP FROM SEAT 21-33.  R & R CHARGER ASSY M10699 IAW AMM 33-51-07 OPS CHK GOOD INSPECTED INSTALL AND TEST.
